MAUDE Adverse Event Report: Invivo, a division of Philips Medical Systems Expression MR400 MRI Patient Monitoring System (Model MR400)

Invivo, a division of Philips Medical Systems Expression MR400 MRI Patient Monitoring System (Model MR400)
Model Number Expression MR400 MRI Patient Monitor Sys
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/21/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that while monitoring a sedated patient, the clinical staff noticed a "co2 hardware error" message.Then, the patient was unable to be monitored and staffed noticed that the patient was non-responsive.The patient died, as attempts to revive the patient by the clinical staff were unsuccessful.No other clinical information or medical intervention was reported; therefore, good faith efforts are being performed.
 
Additional Manufacturer Narrative
Philips is in process of obtaining additional information.A follow-up report will be submitted upon completion of the investigation.

Brand Name
Expression MR400 MRI Patient Monitoring System (Model MR400)
Common Device Name
Expression MR400 MRI Patient Monitoring System (Model MR400)
Manufacturer (Section D)
Invivo, a division of Philips Medical Systems
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
Invivo, a division of Philips Medical Systems
12151 research parkway
orlando FL 32826
Manufacturer Contact
deborah currlin
12151 research parkway
orlando, FL 32826
+1(407)275-3220
MDR Report Key50866242
Report Number1051786-2026-100065
Device Sequence Number21511558
Product Code MWI
UDI-Device Identifier00884838039131
UDI-Public(01)00884838039131
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K152330
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberExpression MR400 MRI Patient Monitor Sys
Device Catalogue Number866185
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age39 YR
Patient SexUnknown
Patient Weight300 LB